Can Bronchitis Cause Tinnitus?

Discussion in 'Support' started by Kimbo Slice, Apr 3, 2014.

tinnitus forum
    1. Kimbo Slice
      Balanced

      Kimbo Slice Member

      Location:
      Canada
      Just curious because I just realized I was given antibiotics for Bronchitis last year and ever since then I still have had some degree of Bronchitis. Now of course Tinnitus. Also just found out that I should have been given steroids for my sudden hearing loss but of course the doctor decided to brush it off and tell me to wait to see if it's fluid behind the ears, and that nothing could be done for "Tinnitus." (What a stupid doctor)
       
      • Hug Hug x 1
    2. Aussie Lea
      Dramaqueen

      Aussie Lea Member

      Location:
      Melbourne Yarra Valley
      Tinnitus Since:
      01/09/2013
      Antibiotics can sometimes cause tinnitus.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.